MathSciNet Relay Station
MathSciNet bibliographic data
MR1648411 11D25 (11D57 11J86 11R16 11Y50)
Togbé, Alain On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000), no. 230, 839–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement